About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 419064, 10 pages
http://dx.doi.org/10.1155/2014/419064
Research Article

Some Paranormed Double Difference Sequence Spaces for Orlicz Functions and Bounded-Regular Matrices

1Department of Mathematics, Faculty of Science, King Abdulaziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia
2School of Mathematics, Shri Mata Vaishno Devi University, Katra, Jammu and Kashmir 182320, India

Received 23 November 2013; Accepted 14 January 2014; Published 10 March 2014

Academic Editor: M. Mursaleen

Copyright © 2014 S. A. Mohiuddine et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The aim of this paper is to introduce some new double difference sequence spaces with the help of the Musielak-Orlicz function and four-dimensional bounded-regular (shortly, RH-regular) matrices . We also make an effort to study some topological properties and inclusion relations between these double difference sequence spaces.